Skip to Main content Skip to Navigation
Journal articles

Generalized harmonic morphisms and horizontally weakly conformal biharmonic maps

Abstract : Harmonic morphisms are maps between Riemannian manifolds that pull back harmonic functions to harmonic functions. These maps are characterized as horizontally weakly conformal harmonic maps and they have many interesting links and applications to several areas in mathematics (see the book [2] by Baird and Wood for details). In this paper, we study generalized harmonic morphisms which are defined to be maps between Riemannian manifolds that pull back harmonic functions to biharmonic functions. We obtain some characterizations of generalized harmonic morphisms into a Euclidean space and give two methods of constructions that can be used to produce many examples of generalized harmonic morphisms which are not harmonic morphisms. We also give a complete classification of generalized harmonic morphisms among the projections of a warped product space, which provides infinitely many examples of proper biharmonic Riemannian submersions and conformal submersions from a warped product manifold.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03149449
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Tuesday, February 23, 2021 - 9:31:29 AM
Last modification on : Tuesday, October 19, 2021 - 6:38:21 PM

Links full text

Identifiers

Collections

Citation

Elsa Ghandour, Ye-Lin Ou. Generalized harmonic morphisms and horizontally weakly conformal biharmonic maps. Australian Journal of Mathematical Analysis and Applications, Austral Internet Publishing, 2018, 464 (1), pp.924-938. ⟨10.1016/j.jmaa.2018.04.044⟩. ⟨hal-03149449⟩

Share

Metrics

Record views

16